# SDR 2009FA0000878

- Difficulty date: May 4, 2009
- Submitted: October 22, 2009
- Operation: General aviation
- System (JASC): 2435 · Starter-Generator
- Part: Stator
- Part number: 23080305
- Condition: Misoverhauled
- Location: Starter Gen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF THE STARTER GENERATOR FOR OVERHAUL EVALUATION, IT WAS DISCOVERED THAT THE STATOR, ARMATURE AND INSIDE OF THE AIR INLET COVER HAD BEEN PAINTED WITH UNAUTHORIZED PAINT.  THE O/H MANUAL "STRICKLY PROHIBITS" THE USE OF UNAUTHORIZED PAINT ON THE STATOR AND ARMATURE AND STATES THAT THEY MUST BE REPLACED IF THEY HAVE BEEN COATED WITH UNAUTHORIZED PAINT.  THIS WOULD NOT HAVE OCCURRED IF THE CURRENT REVISION OF THE CMM HAD BEEN FOLLOWED.
